| Catalog Number |
COV-S23010H2 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Customer contacted for a refund/ replacement and additional information through amazon, but no response was provided.
Event or Problem Description
Customer purchased the fastep tests and kept getting negative results even though the lab had already confirmed a positive result.Decided to use another brand and the results for those were positive as expected.